Applied Mathematics

Vol.1 No.2(2010), Paper ID 2210, 6 pages

DOI:10.4236/am.2010.12015

 

On Stable Reconstruction of the Impact in the System of Ordinary Differential Equations

 

Andrei Y. Vdovin, Svetlana S. Rubleva

 

 

Copyright © 2010 Andrei Y. Vdovin, Svetlana S. Rubleva et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


A. Vdovin and S. Rubleva, "On Stable Reconstruction of the Impact in the System of Ordinary Differential Equations," Applied Mathematics, Vol. 1 No. 2, 2010, pp. 118-123. doi: 10.4236/am.2010.12015.

Copyright © 2019 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.